# SDR AALA20041041

- Difficulty date: October 12, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60040351
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHTS AT AFT RIGHT HAND LAVATORY INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT AFT RIGHT HAND LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
